Spremljaj
Donu Arapura
Donu Arapura
Professor of Mathematics, Purdue
Preverjeni e-poštni naslov na purdue.edu - Domača stran
Naslov
Navedeno
Navedeno
Leto
Geometry of cohomology support loci for local systems I
D Arapura
arXiv preprint alg-geom/9612006, 1996
1881996
The Leray spectral sequence is motivic
D Arapura
arXiv preprint math/0301140, 2003
772003
Motivation for Hodge cycles
D Arapura
Advances in Mathematics 207 (2), 762-781, 2006
732006
On the fundamental group of a compact Kähler manifold
D Arapura, P Bressler, M Ramachandran
681992
Solvable Fundamental Groups of Algebraic Varieties and Käler Manifolds
D Arapura, M Nori
Compositio Mathematica 116 (2), 173-188, 1999
641999
Higgs line bundles, Green-Lazarsfeld sets, and maps of Kähler manifolds to curves
D Arapura
Bulletin of the American Mathematical Society 26 (2), 310-314, 1992
501992
Algebraic geometry over the complex numbers
D Arapura
Springer, 2012
492012
An abelian category of motivic sheaves
D Arapura
Advances in Mathematics 233 (1), 135-195, 2013
442013
Frobenius amplitude and strong vanishing theorems for vector bundles
D Arapura
412004
Fundamental groups of smooth projective varieties
D Arapura
Current topics in complex algebraic geometry (Berkeley, CA, 1992/93) 28, 1-16, 1995
281995
Weights on cohomology, invariants of singularities, and dual complexes
D Arapura, P Bakhtary, J Włodarczyk
Mathematische Annalen 357, 513-550, 2013
272013
On the fundamental groups of normal varieties
D Arapura, A Dimca, R Hain
Communications in Contemporary Mathematics 18 (04), 1550065, 2016
232016
On Kodaira vanishing for singular varieties
D Arapura, DB Jaffe
Proceedings of the American Mathematical Society 105 (4), 911-916, 1989
231989
Kähler–de Rham cohomology and Chern classes
D Arapura, SJ Kang
Communications in Algebra® 39 (4), 1153-1167, 2011
212011
Partial regularity and amplitude
D Arapura
American Journal of Mathematics 128 (4), 1025-1056, 2006
212006
The common invariant subspace problem: an approach via Gröbner bases
D Arapura, C Peterson
Linear algebra and its applications 384, 1-7, 2004
212004
Functoriality of the coniveau filtration
D Arapura, SJ Kang
Canadian Mathematical Bulletin 50 (2), 161-171, 2007
192007
Intermediate Jacobians and Hodge structures of moduli spaces
D Arapura, P Sastry
Proceedings Mathematical Sciences 110, 1-26, 2000
192000
A note on Kollár’s theorem
D Arapura
161986
The jacobian of a riemann surface
D Arapura
preprint can be found at http://www. math. purdue. edu/~ dvb/preprints …, 2013
152013
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20